Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: raw feelings after effexor

Posted by linkadge on July 20, 2004, at 9:18:43

In reply to Re: raw feelings after effexor linkadge, posted by gypsygirl on July 20, 2004, at 8:58:48

Sometimes we like to change everything in our lives at once. It makes us feel free. If you feel some of the old feelings coming back, especially when your life seems a little unsettled, don't feel afraid to get the help you need.

For instance. The first time I left home for university, I decided to stop taking my medication. For me this was a big mistake. I had to start again. But, when I had adjusted better to the new lifestyle I was able to greatly reduce my meds.


Best of Luck

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:368080
URL: http://www.dr-bob.org/babble/20040719/msgs/368154.html